RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2001, Volume 192, Number 3, Pages 55–64 (Mi msb550)  

This article is cited in 3 scientific papers (total in 3 papers)

Commutative subalgebras of the ring of quantum polynomials and of the skew field of quantum Laurent series

S. A. Zelenova

M. V. Lomonosov Moscow State University

Abstract: A description of the commutative subalgebras of the ring of quantum polynomials and of the skew field of quantum Laurent series is given over a field of arbitrary characteristic.

DOI: https://doi.org/10.4213/sm550

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2001, 192:3, 375–384

Bibliographic databases:

UDC: 512.55
MSC: Primary 16W35; Secondary 16K40, 16S36
Received: 17.05.2000

Citation: S. A. Zelenova, “Commutative subalgebras of the ring of quantum polynomials and of the skew field of quantum Laurent series”, Mat. Sb., 192:3 (2001), 55–64; Sb. Math., 192:3 (2001), 375–384

Citation in format AMSBIB
\Bibitem{Zel01}
\by S.~A.~Zelenova
\paper Commutative subalgebras of the~ring of quantum polynomials and of the skew field of quantum Laurent series
\jour Mat. Sb.
\yr 2001
\vol 192
\issue 3
\pages 55--64
\mathnet{http://mi.mathnet.ru/msb550}
\crossref{https://doi.org/10.4213/sm550}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1836306}
\zmath{https://zbmath.org/?q=an:1014.16041}
\transl
\jour Sb. Math.
\yr 2001
\vol 192
\issue 3
\pages 375--384
\crossref{https://doi.org/10.1070/sm2001v192n03ABEH000550}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169973700003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035534768}


Linking options:
  • http://mi.mathnet.ru/eng/msb550
  • https://doi.org/10.4213/sm550
  • http://mi.mathnet.ru/eng/msb/v192/i3/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Zelenova, “Certain commutative subalgebras of a quantum polynomial algebra are finitely generated”, Russian Math. Surveys, 58:3 (2003), 622–623  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. S. A. Zelenova, “Commutative Subalgebras of Quantum Algebras”, Math. Notes, 75:2 (2004), 190–201  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Zelenova S.A., “Commutative subalgebras of quantum algebras”, J. Math. Sci. (N. Y.), 134:1 (2006), 1879–1909  crossref  mathscinet  zmath  elib  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:226
    Full text:76
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019